Integral Transforms With The Homotopy Perturbation Method And Some Applications
AbstractThis paper applies He's homotopy perturbation method to compute a large variety of integral transforms. As illustration, the paper gives special attention to the Esscher transform, the Fourier transform, the Hankel transform, the Mellin transform, the Stieljes transform and some applications.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number hal-00580023.
Date of creation: 01 Jan 2011
Date of revision:
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00580023/en/
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
He's homotopy method; integral transforms; linear equations; Type G and spherical distributions; Random variable.;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2011-04-02 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fotopoulos, Stergios B., 2005. "Type G and spherical distributions on," Statistics & Probability Letters, Elsevier, Elsevier, vol. 72(1), pages 23-32, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.